Questions & Answers The Surgical Experience About Anaesthesia 

I had a hyaluronic acid based filler injected into my lips one and a half year ago and it has not all disappeared.

Your questions answered by our surgeon, Lucian Ion, FRCS(Plast)

Asked on 02 March 2013

Question

I had emervel (a hyaluronic acid based filler) injected into my lips 1 1/2 years ago and it has not all disappeared. UnfortunateIy I did not like it and unfortunately it has not all disappeared.

If I had the dissolving acid injected now how do you think this would effect my lips. Do you think it would work and would it cause lines arround my lips, will my lips look wonky the next day, what exactly are the effects of dissolving hyaluronic acid?

Answer

In essence, dissolving the hyaluronic acid-based filler should just remove the added volume that it brings.

If the injection took place a year and half ago, I would imagine there may have been some changes to the appearance of the lips during this period of time, and dissolving the filler will not bring the lips back to the appearance that they had at the time of the injection.

However, there is no reason to expect deformities or asymmetries produced as a result of dissolving the filler.

Lucian Ion Cosmetic Surgeon Mr Lucian Ion FRCS(Plast)
129 Harley Street
London
W1G 6BA

Get in touch. Talk to our helpful team or book a consultation with Mr Lucian Ion. Call 0207 486 7757

Book an appointment
Receive our newsletter